# SDR CALA2014063091368

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 40,497 hours, 17,453 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW LT SIDE TORSION BOX LOWER SIDE SHELL HORIZONTAL FLANGE CRACKED AT FASTENER HOLE COMMON TO FRAME 43.  REPAIR WAS ACCOMPLISHED IAW ECRA 5330-04864 REV A. THIS ECRA ACCOMPLISHED SBA 320-53-1251 TO BOTH THE LT & RT SIDES.
